# SDR 03FDEA00095

- Difficulty date: January 20, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 36,627 hours, 8,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: NRC6055508
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0957 - RT WING INBOARD FLAP, INBOARD AND OUTBOARD BORE OF THE FLAP SIDE OF THE HINGE BRACKET PIVOT BORES FOUND WITH CORROSION.  **  S/D  **  COMING
